MathSciNet Relay Station
MathSciNet bibliographic data
MR1427711 65N50 (49L25 49M25)
Grüne, Lars An adaptive grid scheme for the discrete Hamilton-Jacobi-Bellman equation. Numer. Math. 75 (1997), no. 3, 319–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement